# SDR HAIW6HR0062

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101750C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 222360703101
- Condition: Defective
- Location: Fuel Control
- Component: 222060001103
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART IS DEFECTIVE. UPON OPENING PACKAGE DURING "RECEIVING INSPECTION" FOUND LEVER ASSY. 'RETURN SPRING' OUT OF PLACE & UNWOUND. HOLDING UNIT FOR DISPOSITION.
